Author Topic: Having a rough time - 4th month CT Klonopin  (Read 114 times)

[Buddie]

Having a rough time - 4th month CT Klonopin
« on: May 22, 2022, 01:27:17 am »
I have taken OTC sleep meds daily and Klonopin (.5 to 1 mg but only as needed) for insomnia for a decade.  I ct'd both in January and started my wicked carnival ride almost immediately.  I had no idea I should have tapered and believed because I only took Klonopin once or twice a week I'd be fine.  Wrong.  I couldn't even listen to certain songs because they seemed weird....songs I'd listen to for years and love.  I felt the same way with familiar TV shows and movies.  They seemed weird.

I just hit my 4th month and while the severe insomnia, OCD thoughts, DP/DR, sheer panic and restlessness has calmed somewhat, I still have ruminating thoughts about tough situations I processed years ago. I also feel generally "blah" and depressed.  I take a tiny dose of melatonin (.5) as needed and that seems to help with sleep.  I know everyone says the same thing but I pray I heal. I don't know if I'm strong enough to endure this surreal mental state long term (and I'm pretty strong or at least I used to be). 

I stopped ALL supplements beside my multi vitamin, vit D, magnesium, b complex, niacin. I take L-theanine sparingly and have some gabapentin for emergencies although I've not used any in a month.

I am able to work and have the entire time.  It has not been easy though. I'm trying my best to cycle or walk and I feel a little better now than I did 2 months ago but I want me back.

I am trying to find a recovery coach in Houston but so far no luck. I may go to an NA meeting although my issue was physical dependence, not addiction. 

Things seem bleak and I just want to feel normal again.  I want to enjoy life but do not have the ability and that saddens me.  It's hard to watch life pass you by.

I pray for all of us.  This is some s@#t.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Having a rough time - 4th month CT Klonopin
« Reply #1 on: May 22, 2022, 01:32:34 am »
Hello [...], welcome to BenzoBuddies,

Well, you're benzo free so that's good, no need to worry about a long taper, that's how I quit too and while the symptoms can be more severe quitting this way, I've not seen any evidence that it will prevent recovery.  Its so difficult when we lose our connection to ourselves because it makes it impossible to connect with others too.

You're still strong, you've made it 4 months, you're still working (I did too after the first 3 weeks), you're exercising and you've been able to see improvement, I think you're doing very well.

I think you're wise to limit supplements right now, our central nervous system is very sensitive while going through this.

If you don't have much luck finding a coach and NA doesn't feel right, we'll be here for you.

[...]

Post-withdrawal Recovery Support

Cold Turkey, Detox & Rapid Withdrawal 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Having a rough time - 4th month CT Klonopin
« Reply #2 on: May 22, 2022, 01:24:57 pm »
Thank you for your encouraging words.  Yes, the disconnect is most difficult as is the fear I feel often especially at nigh.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.